Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Stomach pain, period started, pain started again, vomiting sensation, virgin. Cause?

Hi I am a female my stomach have been hurting for about a week now.it first started off with me waking up in the middle of the night with stomach pains. I threw up and had to use the restroom at the same time. I felt very very weak and I had to lay down. It was hurting that whole day. The next day it stopped a little bit. Five days later my period came on but I. During my 3rd day I started feeling the same way weak, in pain, and felt as if I had to vomit. I am really scared because I don't know what's going on. I still am a virgin so I just need answers what may be the cause of this.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Hello,
Thanks for posting to HCM,
Do ultrasonography for confermation of which type of pain you have.
Tab. Meftal spas twice a day.
tab. perinorm once morning in a day
Regards
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor